Journal article icon

Journal article

Model theory of special subvarieties and Schanuel-type conjectures

Abstract:
We use the language and tools available in model theory to redefine and clarify the rather involved notion of a special subvariety known from the theory of Shimura varieties (mixed and pure).
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1016/j.apal.2015.02.002

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Oxford college:
Merton College
Publisher:
Elsevier Masson Publisher's website
Journal:
Annals of Pure and Applied Logic Journal website
Volume:
167
Issue:
10
Pages:
1000-1028
Publication date:
2016-05-11
DOI:
EISSN:
1873-2461
ISSN:
0168-0072
Pubs id:
pubs:626853
URN:
uri:002609f5-2a84-41b7-a4bb-d4de8d7eed1a
UUID:
uuid:002609f5-2a84-41b7-a4bb-d4de8d7eed1a
Local pid:
pubs:626853

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP